# SDR REXA2022051800968

- Difficulty date: May 16, 2022
- Submitted: May 18, 2022
- Operation: Air carrier
- Aircraft: N908XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15140
- Aircraft time: 33,312 hours, 23,088 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370733
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FS 954.00 IS CORRODED BETWEEN STGR 26L AND 25R.	REMOVED AND INSTALLED FS954.00. FRAME SECTOR FROM STRINGER 25L TO STRINGER 25R REF. CRJ900 SRM 51-42-06-001-001-A01 AND ENDEAVOR AIR EA CRJ953-13485 DATED 4/30/2022 REV IR.
